Hello, as I said, I will write several articles about PEDS and how to try to avoid its side effects.
My first article is about the Test Flu and how to try to avoid it.
What is Test Flu
Test Flu its when we have flu-like symptoms, due to the use of testosterone, its duration and severity may change depending on the person's genetics, the dose used and the ester.
What causes it
After injecting testosterone, it breaks down into several metabolites, one of them the neurosteroid called ethiocolanolone, this metabolite is responsible for different actions in the body, as the feeling of well-being and also causes an immunological stimulating response in the body. This can cause several flu like symptoms such as fever, stomach ache, dizziness, inflammation….
What EXACTLY causes it
As I said before, this neurosteroid causes flu-like symptoms, when we use a short ester, the concentration of this neurosteroid increases very quickly without allowing the body time to adapt, if we used a long ester it would be very unlikely that it could cause fever unless we used a very high dose.
How to avoid it
The easiest way is to use a long ester but if we want to use a short ester, the way to avoid it would be to use injections subcutaneously so that the fast ester is released slowly, thus helping the body to adapt.
*Also you can use sodium bicarbonate prior to eating 2 times per day to impact in the activity of our lymphocytes to lower the flu like symptoms.